# SDR ABXA9700507

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055513
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER AND LOWER SURFACES DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS.
